Citation:
S. V. Duzhin, “A spectral sequence related to a foliation, and the cohomology of some Lie algebras of vector fields”, Russian Math. Surveys, 39:1 (1984), 147–148
\Bibitem{Duz84}
\by S.~V.~Duzhin
\paper A~spectral sequence related to a~foliation, and the~cohomology of some Lie algebras of vector fields
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 1
\pages 147--148
\mathnet{http://mi.mathnet.ru/eng/rm2205}
\crossref{https://doi.org/10.1070/RM1984v039n01ABEH003065}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=733967}
\zmath{https://zbmath.org/?q=an:0538.57016|0553.57011}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..147D}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1984ABT4900006}
Linking options:
https://www.mathnet.ru/eng/rm2205
https://doi.org/10.1070/RM1984v039n01ABEH003065
https://www.mathnet.ru/eng/rm/v39/i1/p135
This publication is cited in the following 2 articles:
S. Chmutov, M. Karev, A. Khovanski, J. Krasilshchik, S. Lando, N. Mnev, G. Panina, Yu. Romanovski, I. Scherbak, A. Sossinski, A. Varchenko, N. Vasilyev, V. Vassiliev, A. Vershik, “Remembrance: “Sergei Duzhin (June 17, 1956–February 1, 2015)””, J. Knot Theory Ramifications, 25:12 (2016), 1677001
“Sergei Duzhin (June 17, 1956–February 1, 2015)”, Arnold Math J., 1:4 (2015), 473